Open Access
Translator Disclaimer
September, 1983 On the Smoothness Properties of the Best Linear Unbiased Estimate of a Stochastic Process Observed with Noise
Robert Kohn, Craig F. Ansley
Ann. Statist. 11(3): 1011-1017 (September, 1983). DOI: 10.1214/aos/1176346270

Abstract

Suppose $x(t)$ is a vector stochastic process generated by a first order differential equation and $f(t)$ is a linear combination of the elements of $x(t)$. Functionals of $x(t)$ are observed with noise. We obtain the smoothness properties of the best linear unbiased estimate of $f(t)$, and those of its derivatives that exist. In addition we obtain the smoothness properties of their mean squared errors.

Citation

Download Citation

Robert Kohn. Craig F. Ansley. "On the Smoothness Properties of the Best Linear Unbiased Estimate of a Stochastic Process Observed with Noise." Ann. Statist. 11 (3) 1011 - 1017, September, 1983. https://doi.org/10.1214/aos/1176346270

Information

Published: September, 1983
First available in Project Euclid: 12 April 2007

zbMATH: 0525.93058
MathSciNet: MR707954
Digital Object Identifier: 10.1214/aos/1176346270

Subjects:
Primary: 60635

Rights: Copyright © 1983 Institute of Mathematical Statistics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.11 • No. 3 • September, 1983
Back to Top